# SDR JR2R2011092900452

- Difficulty date: October 2, 2011
- Submitted: October 2, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,193 hours, 16,018 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67036537012
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CHAFED AT STRINGER 9R BETWEEN FRAMES AT FS 1144 AND 1162.  REPAIRED INTERCOSTAL IAW RO CRJ9-53-0809.
